# SDR ABXA030134

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 59,769 hours, 60,071 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Sticking
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEAR VIEW WINDOW WOULD NOT OPEN.  FOUND UPPER WINDOW LOCK STICKING.  CLEANED AND LUBRICATED LOCK.  OPS CHECKED GOOD IAW DC-9 MM 56.
